... fibromyilgia that switched to Nuerontin? I have been on Lyrica for over a year, but the side effects of weight gain & excessive sweating are unbelievable!!! A friend told me that she switched from Lyrica to Nuerontin because she had the same problems from taking Lyrica. She says that switching to Nuerontin was the best thing she ever did!!! She lost the extra weight she had gained from taking Lyrica, that it is even helping her so much better!!! I am going for a follow up this evening to see my doctor and was really wanting to ask about switching me!! Please give me some feedback, any info will help!!! Thank You") ~Angela~
I was taking Lyrica for Fibromyalgia, but had side effects as well, mine were cognitive and memory problems along with having cankles (ankles and calves combined... swollen ankles!!) which I found horribly unpleasant.
I did not gain weight on Lyrica, just couldn't stand the annoying side effects either.
I am now on Neurontin, yet have only just started it. It made me feel as though I smoked a big fat joint, when taken during the day, so I now have started taking it at night (thanks Fall Queen) and find that side effect not so terrible now.
Hope you find relief with this med.
Neurtontin will probably help (I sure hope it does the trick) I have been on it before but the thing that I was told that you don't just stop the Neurontin quickly, I have a good friend who has pain problems and was on Oxycontin he wanted off the oxycodone but yet wanted relief the doctor placed him on Lyrica he has had nothing but side effects I can't tell you first hand but the minute that I saw your note my mind went back to the good friend who as far as I know is still taking it I support you and I will be thinking about you, I hope you have a doctor who can help you make the switch and better yet I hope that it works well for you
Hello, I've been on Neurontin for years, for anxiety not pain. I did not gain weight on it. It actually helps my anxiety. And when my back pain acts up, I add a dose and that works. I think you should switch. Neurontin is becoming the new up and coming drug prescribed. Also, no side effects like sleepiness. I love it. Only problem, once you're on it, don't stop immediately. I did that once accidently and went through some wicked stuff. Hope this helps, Cathleen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2012 • 2 answers
Posted 22 Jan 2013 • 18 answers
Posted 16 Jul 2013 • 3 answers
Posted 25 Oct 2013 • 5 answers
Posted 20 Feb 2018 • 2 answers